Further remarks on unitary equivalence of some classes of operators in Hilbert spaces

Citation:
Wanyonyi LS. "Further remarks on unitary equivalence of some classes of operators in Hilbert spaces." International Journal of Statistics and Applied Mathematics. 2020;5(3):06-10.

Abstract:

In this paper we investigate results on unitary equivalence of operators that include n-binormal, skew
binormal and n-power-hyponormal operators acting on complex Hilbert space H.
AMS subject classification 47B47, 47A30, 47B20.

Notes:

Keywords: n-binormal, isometry, skew binormal, n-power-hyponormal and unitary equivalence

full text

UoN Websites Search